A maximum likelihood approach to feature segmentation

Brillault-O'Mahonya , B. and Ellis, T. (1993) A maximum likelihood approach to feature segmentation. Pattern Recognition, 26(5), pp. 787-798. ISSN (print) 0031-3203

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Faculty of Computing, Information Systems and Mathematics (until 2011) > Digital Imaging Research Centre (DIRC)
Depositing User: Automatic Import Agent
Date Deposited: 15 Jan 2010 10:24
Last Modified: 15 Jan 2010 10:24
URI: http://eprints.kingston.ac.uk/id/eprint/9415

Actions (Repository Editors)

Item Control Page Item Control Page